Journal of Differential Geometry

Almost contact manifolds with Killing structure tensors. II

D. E. Blair and D. K. Showers

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 9, Number 4 (1974), 577-582.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214432556

Digital Object Identifier
doi:10.4310/jdg/1214432556

Mathematical Reviews number (MathSciNet)
MR0346695

Zentralblatt MATH identifier
0323.53032

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Blair, D. E.; Showers, D. K. Almost contact manifolds with Killing structure tensors. II. J. Differential Geom. 9 (1974), no. 4, 577--582. doi:10.4310/jdg/1214432556. https://projecteuclid.org/euclid.jdg/1214432556


Export citation

See also

  • Part I: D. E. Blair. Almost contact manifolds with Killing structure tensors. Pacific J. Math., Volume 39, Number 2 (1971), 285--292.